Taiwanese Journal of Mathematics

ON A CERTAIN ITERATED MIXED INTEGRAL EQUATION

B. G. Pachpatte

Full-text: Open access

Abstract

In this paper we study the stability and asymptotic behavior of solutions of a nonlinear iterated Volterra-Fredholm integral equation by using the well known Krasnoselskii’s fixed point theorem.

Article information

Source
Taiwanese J. Math., Volume 13, Number 1 (2009), 339-347.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405287

Digital Object Identifier
doi:10.11650/twjm/1500405287

Mathematical Reviews number (MathSciNet)
MR2489322

Zentralblatt MATH identifier
1181.45017

Subjects
Primary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 35R10: Partial functional-differential equations

Keywords
mixed integral equation stability and asymptotic behavior Volterra-Fredholm integral equation Krasnoselskii's fixed point theorem completely continuous

Citation

Pachpatte, B. G. ON A CERTAIN ITERATED MIXED INTEGRAL EQUATION. Taiwanese J. Math. 13 (2009), no. 1, 339--347. doi:10.11650/twjm/1500405287. https://projecteuclid.org/euclid.twjm/1500405287


Export citation

References

  • [1.] S. Asirov and Ja. D. Mamedov, Investigation of solutions of nonlinear Volterra-Fredholm operator equations, Dokal. Akad. Nauk SSSR, 229 (1976), 982-986.
  • [2.] C. Corduneanu, Integral equations and stability of feedback systems, Academic Press, New York, 1973.
  • [3.] Sh. G. Gamidov, Integral inequalities for boundary value problems for differential equations, Diff. Eqs., 5 (1969), 463-475 (English translation).
  • [4.] M. A. Krasnoselskii, Two remarks on the method of successive approximations, Usephi Mat. Nauk., 10 (1955), 123-127.
  • [5.] M. A. Krasnoselskii, Topological methods in the theory of nonlinear integral equations, Macmillan, New York, 1964.
  • [6.] R. K. Miller, Nonlinear Volterra integral equations, W.A.Benjamin, Menlo Park, Calfornia, 1971.
  • [7.] R. K. Miller, J. A. Nohel and J. S. W. Wong, A stability theorem for nonlinear mixed integral equations, J. Math. Anal. Appl., 25 (1969), 446-449.
  • [8.] M. Z. Nashed and J. S. W. Wong, Some variants of a fixed point theorem of Krasnoselskii and applications to nonlinear integral equations, J. Math. Mech., 18 (1969), 767-777.
  • [9.] B. G. Pachpatte, Integral and Finite Difference Inequalities and Applications, Elsevier, North-Holland Mathematics Studies, Vol. 205, 2006.
  • [10.] B. G. Pachpatte, Fixed point method for studying the perturbed differential equations, J. Indian Math. Soc., 37 (1973), 315-321.
  • [11.] B. G. Pachpatte, On the existence and uniqueness of solutions of Volterra-Fredholm integral equations, Math. Seminar Notes, Kobe Univ. Japan, 10 (1982), 733-742.
  • [12.] B. G. Pachpatte, Global existence of solutions of certain higher order differential equations, Taiwanese Jour. Math., 1(2) (1997), 135-142.